DOI QR코드

DOI QR Code

OPTIMALITY CONDITIONS AND DUALITY FOR SEMI-INFINITE PROGRAMMING INVOLVING SEMILOCALLY TYPE I-PREINVEX AND RELATED FUNCTIONS

  • Jaiswal, Monika (DST-Centre for Interdisciplinary Mathematical Sciences Department of Mathematics Banaras Hindu University) ;
  • Mishra, Shashi Kant (DST-Centre for Interdisciplinary Mathematical Sciences Department of Mathematics Banaras Hindu University) ;
  • Al Shamary, Bader (Department of Mathematics Kuwait University)
  • Received : 2010.12.09
  • Published : 2012.04.30

Abstract

A nondifferentiable nonlinear semi-infinite programming problem is considered, where the functions involved are ${\eta}$-semidifferentiable type I-preinvex and related functions. Necessary and sufficient optimality conditions are obtained for a nondifferentiable nonlinear semi-in nite programming problem. Also, a Mond-Weir type dual and a general Mond-Weir type dual are formulated for the nondifferentiable semi-infinite programming problem and usual duality results are proved using the concepts of generalized semilocally type I-preinvex and related functions.

References

  1. K. H. Elster and R. Nehse, Optimality Conditions for some Nonconvex Problems, Springer-Verlag, New York, 1980.
  2. G. M. Ewing, Sufficient conditions for global minima of suitably convex functionals from variational and control theory, SIAM Rev. 19 (1977), no. 2, 202-220. https://doi.org/10.1137/1019037
  3. M. A. Hanson and B. Mond, Necessary and sufficient conditions in constrained opti- mization, Report M683, Department of Statistics, Florida State University, Tallahassee, Florida, 1984.
  4. M. A. Hanson, R. Pini, and C. Singh, Multiobjective programming under generalized type I invexity, J. Math. Anal. Appl. 261 (2001), no. 2, 562-577. https://doi.org/10.1006/jmaa.2001.7542
  5. M. Hayashi and H. Komiya, Perfect duality for convexlike programs, J. Optim. Theory Appl. 38 (1982), no. 2, 179-189. https://doi.org/10.1007/BF00934081
  6. R. N. Kaul and S. Kaur, Generalizations of convex and related functions, European J. Oper. Res. 9 (1982), no. 4, 369-377. https://doi.org/10.1016/0377-2217(82)90181-3
  7. S. Kaur, Theoretical studies in mathematical programming, Ph.D. Thesis, University of Delhi, India, 1984.
  8. S. K. Mishra, S. Y. Wang, and K. K. Lai, Multiple objective fractional programming involving semilocally type I-preinvex and related functions, J. Math. Anal. Appl. 310 (2005), no. 2, 626-640. https://doi.org/10.1016/j.jmaa.2005.02.032
  9. S. K. Mishra, S. Y. Wang, and K. K. Lai,Generalized Convexity and Vector Optimization, Springer-Verlag, Berlin Heidelberg, 2009.
  10. M. A. Noor, Nonconvex functions and variational inequalities, J. Optim. Theory Appl. 87 (1995), no. 3, 615-630. https://doi.org/10.1007/BF02192137
  11. V. Preda, Optimality and duality in fractional multiple objective programming involving semilocally preinvex and related functions, J. Math. Anal. Appl. 288 (2003), no. 2, 365-382. https://doi.org/10.1016/S0022-247X(02)00460-2
  12. V. Preda and I. M. Stancu-Minasian, Duality in multiple objective programming involv- ing semilocally preinvex and related functions, Glas. Mat. Ser. III 32(52) (1997), no. 1, 153-165.
  13. V. Preda, I. M. Stancu-Minasian, and A. Batatorescu, Optimality and duality in nonlin- ear programming involving semilocally preinvex and related functions, J. Inform. Optim. Sci. 17 (1996), no. 3, 585-596.
  14. N. G. Rueda and M. A. Hanson, Optimality criteria in mathematical programming involving generalized invexity, J. Math. Anal. Appl. 130 (1988), no. 2, 375-385. https://doi.org/10.1016/0022-247X(88)90313-7
  15. T. Weir and B. Mond, Pre-invex functions in multiple objective optimization, J. Math. Anal. Appl. 136 (1988), no. 1, 29-38. https://doi.org/10.1016/0022-247X(88)90113-8
  16. X. M. Yang and D. Li, On properties of preinvex functions, J. Math. Anal. Appl. 256 (2001), no. 1, 229-241. https://doi.org/10.1006/jmaa.2000.7310
  17. X. M. Yang and D. Li, Semistrictly preinvex functions, J. Math. Anal. Appl. 258 (2001), no. 1, 287- 308. https://doi.org/10.1006/jmaa.2000.7382

Cited by

  1. Duality models for multiobjective semiinfinite fractional programming problems involving type-I and related functions pp.1727-933X, 2018, https://doi.org/10.2989/16073606.2018.1509906